# SDR 2004UALA01151

- Difficulty date: November 23, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 57,485 hours, 9,251 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Sparks
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLES UNDERNEATH PIT FLOOR FROM PDY 6R AREA TO PDU 6L AREA SPARKING AND POPPING CB'S. REPAIRED BY SPLICING IN NEW WIRING PER BOEING STANDARD PRACTICES.
